| Model Number |
H74939354080 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The opticross 6 hd imaging catheter was advanced for an intravascular ultrasound (ivus) examination of the target lesion.During the procedure, the catheter twisted on itself and became knotted.The procedure was completed using an alternate method.There were no patient complications.
Additional Manufacturer Narrative
G4: premarket / 510(k) k173820, k213593 detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.